Annals of Combinatorics, Volume 1, No. 4, 1997

L. Balke
Classification of Disordered Tilings
Ann. Combin. 1 (1997) 297-311.

R.J. Clarke, G.-N. Han, and J. Zeng
A Combinatorial Interpretation of the Seidel Generation of q-derangement Numbers
Ann. Combin. 1 (1997) 313-327.

A. Dress, M. Hendy, K. Huber, and V. Moulton
On the Number of Vertices and Edges of the Buneman Graph
Ann. Combin. 1 (1997) 329-337

A. Dress, K. Huber, and V. Moulton
Some Variatons on a Theme by Buneman
Ann. Combin. 1 (1997) 339-352.

D. A. Klain
Kinematic Formulas for Finite Lattices
Ann. Combin. 1 (1997) 353-366.

A. Kohnert
Multiplication of a Schubert Polynomial by a Schur Polynomial
Ann. Combin. 1 (1997) 367-375.

I.H. Morgan
Properties of Complete Sets of Mutually Equiorthogonal Frequency Hypercubes
Ann. Combin. 1 (1997) 377-389.

A. Regev and D. Zeilberger
Proof of a Conjecture on Multisets of Hook Numbers
Ann. Combin. 1 (1997) 391-394.